# SDR 02FDEA00623

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-100
- Aircraft serial: 19082
- Aircraft time: 66,054 hours, 49,100 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: BZ2RQ18A2
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRPLANE DIVERTED TO TPA.  MAIN CARGO DOOR WARNING ON S/O'S ANNUNCIATOR CAME ON IN FLIGHT.  REPLACED LOCK BAR CLOSED SWITCH PER M/M 52-34-009-5.  OPS CHECK OK.
